MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MEDLINE INDUSTRIES,LP; HYPODERMIC NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MEDLINE INDUSTRIES,LP; HYPODERMIC NEEDLE
Model Number 30GX0.5"
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(1) batch sample test: on january 8, 2025, 20 samples of hypodermic needles with batch number: 240505 and specification: 30g*0.5" were extracted and tested as follows: 1.Patency test of needle lumen: according to the requirements of iso7864-2016(e) standard, 10 samples were taken for testing.The 0.18mm stylet was used to pass through the needle lumen, and the stylet could be dropped freely.2.Simulated clinical use for suction injection test: 10 hypodermic needles were taken to simulate clinical practice for suction injection liquid, and the simulation test results: all were unobstructed.(2)production process review: according to the batch number, the batch record of the production process and the finished product inspection report are traced back, and no such abnormal situation is found in the production process and the finished product inspection process.(3) cause analysis: through the above sample retention and production process review survey, no such abnormal situation was found.Combined with customer feedback information, the preliminary analysis of the cause of hypodermic needle blockage is as follows: 1.Blockage of silicone oil in needle tube: hypodermic needle products in the production process of silicification have online detection of blockage full inspection, if there is a blockage will be automatically removed, and there are blowing control in the process of silicification, and our company for the hypodermic needle flow problem, the factory before each shift set up full-time inspectors, with a special defective product detection group installed machine online detection function sensitive before production, each batch of products before the production process has a first inspection.Sampling inspection (once /4h) was carried out during the process, and finished product inspection was carried out after the finished product.No such blockage was found during the whole process of product production and finished product inspection, so the influence probability of this factor is very low.2.Coring and fragmentation blockage: due to clinical practice, the hypodermic needle is used to puncture the medicine bottle stopper for adding medicine, extracting medicine, the falling debris on the bottle stopper or other conditions leading to the blockage of the hypodermic needle.
 
Event or Problem Description
Clogging needles/syringes it has been an ongoing issue with the bd luer lock 3 ml and the 30 gauge hypodermic needles.It occurs daily, sometimes multiple times with the same syringe and we keep having to change the needles as the syringe keeps clogging.It's happening with all of our providers.Unfortunately, i need to use 3 ml syringes as i do larger procedures, so don't have any other alternative.

Brand Name
MEDLINE INDUSTRIES,LP
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key21176018
Report Number3003560965-2025-00002
Device Sequence Number8602874
Product Code FMI
UDI-Device Identifier30080196305630
UDI-Public30080196305630
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30GX0.5"
Device Lot Number240505
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown